# SDR UPS98827675

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 575032223
- Condition: Cracked
- Location: Bs 1272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 35R IS CRACKED AT STA 1272.  REMOVED, FABRICATED AND REPLACED LONGERON IAW DWG 5750322 AND DWG 3758593.
